article
Exponential stability of linear continuous time difference systems with multiple delays
Registro en:
D. Melchor-Aguilar, Exponential stability of linear continuous time difference systems with multiple delays, Systems & Control Letters, Volume 62, Issue 10, 2013, Pages 811-818.
Autor
Melchor Aguilar, Daniel Alejandro
Resumen
"Some recent results on exponential stability of linear continuous time difference systems with discrete and distributed delay terms are extended to the case of multiple delays. New sufficient conditions for the exponential stability and exponential estimates for the solutions by using Lyapunov–Krasovskii functionals are derived. Special attention is paid to the case of systems with commensurate discrete and distributed delays."